# SDR SWAA061212

- Difficulty date: April 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 49,463 hours, 44,467 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22909
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 500C, BETWEEN STR 20R & STR 21R.  REPAIRED FRAME PER SWA EA.
